Anwendung von Fixpunktsätzen auf nichtlineare Eigenwertaufgaben.

K.P. Hadeler

Mathematische Zeitschrift (1969)

  • Volume: 112, page 181-189
  • ISSN: 0025-5874; 1432-1823

How to cite


Hadeler, K.P.. "Anwendung von Fixpunktsätzen auf nichtlineare Eigenwertaufgaben.." Mathematische Zeitschrift 112 (1969): 181-189. <>.

author = {Hadeler, K.P.},
journal = {Mathematische Zeitschrift},
keywords = {functional analysis},
pages = {181-189},
title = {Anwendung von Fixpunktsätzen auf nichtlineare Eigenwertaufgaben.},
url = {},
volume = {112},
year = {1969},

AU - Hadeler, K.P.
TI - Anwendung von Fixpunktsätzen auf nichtlineare Eigenwertaufgaben.
JO - Mathematische Zeitschrift
PY - 1969
VL - 112
SP - 181
EP - 189
KW - functional analysis
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.